# SDR FDEA201108093160

- Difficulty date: August 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510327
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR LOWER TORQUE BOX LT WEB CRACKED AT LIGHTING HOLE, BS 1243.  CUT OUT DAMAGE IAW SRM SRM 51-10-1 REV 103, FABRICATED DOUBLER IAW SRM 51-40-2 FIG 1, INSTALLED DOUBLER IAW SRM 51-40-2 FIG 1.
